MathSciNet Relay Station
MathSciNet bibliographic data
MR2448597 54E35 (54D20 54F45)
Pol, Elżbieta; Pol, Roman A metric space with the Haver property whose square fails this property. Proc. Amer. Math. Soc. 137 (2009), no. 2, 745–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement